# SDR MALA020210

- Difficulty date: March 24, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE FLIGHT 3058 PAX DOOR EMERGENCY LIGHT COVER WAS LOOSE/BROKEN.  EMERGENCY EXIT SIGN FALLS OFF AGAIN.  MAINTENANCE SECURED EXIT COVER AS NOTED.
